# SDR SCNA20240429212

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB ATTACH ANGLE STA 663 RBL 35" AT INBOARD NUTPLATE AREA CRACKED. REPAIRED WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB ATTACH ANGLE STA 663 RBL 35" AT INBOARD NUTPLATE AREA.
